our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 09-25-2007, 12:39 PM   #1
Hopefull
 
Hopefull's Avatar
 
Join Date: Sep 2007
Location: Canada
Posts: 26
Eye Problems

I am 2 months off Paxil and have experienced some vision problems. Did anyone else experience the onset of floaters, dry eyes, blurry vision after coming off Paxil? I am really upset about these symptoms, can anyone let me know if this is w/d or not.
Thank you
Hopefull is offline   Reply With Quote
Old 09-25-2007, 12:48 PM   #2
mapleleafgirl25
 
mapleleafgirl25's Avatar
 
Join Date: Aug 2004
Location: Vancouver, Canada
Posts: 2,775
Re: Eye Problems

i am 8 months off and just got a blurry right eye last week!! yes its withdrawal..i was worried too but Rita told me that people even get it in both eyes at one year off..if you search Blurry Vision on here you will see lots on it!!!
__________________
3rd attempt at withdrawal going slow..compounded pills
Taper:
05/27/2010 - 03/12/12: Tapered From 20mgs - 6.2 (2years)
04/11/2012 - 6.0 - 3.4 - 05/05/2013 (Third year into Taper)
06/04/2013 - 3.2
07/04/2013 - 3.0
08/03/2013 - 2.8
09/03/2013 - 2.6
10/04/2013 - 2.4
11/03/2013 - 2.2
12/03/2013 - 2.0
01/02/2014 - 1.8 (4th year of taper starting and home stretch)
02/01/2014 - 1.6
03/03/2014 - 1.4
04/02/2014 - 1.2
mapleleafgirl25 is offline   Reply With Quote
Old 09-25-2007, 02:04 PM   #3
Mikewx66
 
Mikewx66's Avatar
 
Join Date: Aug 2006
Location: North Carolina
Posts: 150
Re: Eye Problems

I am one year off and blurry eyes and floaters just showed up last month...ugh!!!!!
Mikewx66 is offline   Reply With Quote
Old 09-25-2007, 02:20 PM   #4
Chrysalis
 
Chrysalis's Avatar
 
Join Date: May 2006
Posts: 2,057
Re: Eye Problems

I've had blurry vision, floaters, a "veil" over my vision, seeing "bugs" and other moving things that either aren't there at all or aren't moving (esp in the peripheral vision), etc, throughout WD. It comes and goes for me.

These vision disturbances have been talked about quite a bit around here--it's definitely WD-related.

Margaret
__________________
6/97 Paxil 20 mg daily
1/06 -5/06 20 mg to 10, then 10 mg to 5 (NOT recommended!)
8/5/06 switched to liquid Paxil, 5 mg
Slow taper with last dose on 8/18/07
Toprol XL 25 mg daily for cardiac arrhythmia
Trazodone, 25 mg, tapered, last dose on 12/12/07
Tart cherry, Magnesium Citrate, Salmon oil,
Glucosamine and MSM, Multivitamin w/iron
Zinc (23 mg) & Echinacea lozenge - 1 daily
Activia yogurt
Chrysalis is offline   Reply With Quote
Old 09-25-2007, 03:01 PM   #5
mapleleafgirl25
 
mapleleafgirl25's Avatar
 
Join Date: Aug 2004
Location: Vancouver, Canada
Posts: 2,775
Re: Eye Problems

yes..paxil..the unwanted gift that keeps giving!!!
__________________
3rd attempt at withdrawal going slow..compounded pills
Taper:
05/27/2010 - 03/12/12: Tapered From 20mgs - 6.2 (2years)
04/11/2012 - 6.0 - 3.4 - 05/05/2013 (Third year into Taper)
06/04/2013 - 3.2
07/04/2013 - 3.0
08/03/2013 - 2.8
09/03/2013 - 2.6
10/04/2013 - 2.4
11/03/2013 - 2.2
12/03/2013 - 2.0
01/02/2014 - 1.8 (4th year of taper starting and home stretch)
02/01/2014 - 1.6
03/03/2014 - 1.4
04/02/2014 - 1.2
mapleleafgirl25 is offline   Reply With Quote
Old 09-25-2007, 06:48 PM   #6
Songbird
Queen of the appendage vocabulary
 
Songbird's Avatar
 
Join Date: May 2007
Location: New Zealand
Posts: 11,919
Re: Eye Problems

I developed floaters after a couple of years paxil use. Didn't connect it to the paxil till I came here and found others had the same problem. Since beginning withdrawal, I've also started having some blurry vision. I also have the occasional perception of something moving in my peripheral vision, 'bugs' is a good description!
__________________
Jul 01-Feb 02 Aropax
Feb-Dec 03 Citalopram
Jul 04 Aropax
Jan 07-Feb 08 20mg > 5mg Apr 4.5mg 5mg Jun 10mg Jul 20mg Oct Loxamine Dec 17.5mg 15mg
2009
Jan 12.5mg > Dec 6.3mg
2010 Aug 6.15mg Nov 6 mg
2011 Feb 5.9mg Apr 5.8mg May 5.7mg Jun 5.6mg Sep 5.5mg Nov 5.4mg Dec 5.3mg
2012 19 Feb 5.2mg 14 Oct 5.1mg 6 Dec 5mg
2013 25 Jan 4.9mg 4 Jul 4.8mg 29 Aug 4.7mg 8 Oct 4.6mg 24 Nov 4.5mg 15 Dec 4.4mg
2014 18 Jan 4.3mg
Songbird is offline   Reply With Quote
Old 09-25-2007, 07:44 PM   #7
Locky
 
Join Date: Dec 2005
Posts: 137
Re: Eye Problems

I've had these damn eye floaters FOREVER. I like to make shapes out of them and see what cool things can be made. When you have blurry vision try to run really fast, or pretend your driving a car really fast...

When life hands you lemonades, make lemonade.
Locky is offline   Reply With Quote
Old 09-26-2007, 12:07 AM   #8
blankets
 
blankets's Avatar
 
Join Date: Aug 2006
Location: Ontario
Posts: 1,220
Re: Eye Problems

I'm starting to wonder if mine are ever going to go away. When I get my eyes checked they say they've gotten a lot worse, because I can't see as well, but the perscription I'm using is just fine. The problem isn't that my vision is just blurry, it's that damn veil that makes everything ten times worse. It's like I'm constantly looking through static. The floaters are annoying too. And when I look into the light the static seems to reveal itself as hundreds of tiny white dots speeding around, the floaters look a lot worse too. It's hard to see anything on bright days
__________________


1998-2006 Stops and starts because of intense w/d.
Final try - Spaced each tablet out over a period of days before stopping, ended up in a protracted withdrawal for around 14 months.
Paxil free April 8, 2006.
I'm pretty much normal again, minus some social problems I need to work on.
blankets is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 04:25 AM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.